# SDR 98FDEA00001

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 2610 · Detection System
- Part: Control Unit
- Part number: 65249203
- Condition: Malfunctioned
- Location: E/E Comp
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

98-0001 FIRE WARNING LIGHTS AND BELL ON FOR 1 SECOND AT CRUISE, (ON FORWARD INSTRUMENT PANEL) NO FURTHER INDICATIONS.  ENGINE INSTRUMENTS ALL NORMAL.  FOUND PIN PUSHED BACK IN FIRE DETECTOR CONTROL UNIT REMOVED AND REPLACED UNIT OPERATIONAL CHECKED GOOD.
